# SDR QXEA200400547

- Difficulty date: July 20, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 6,272 hours, 6,914 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 300
- Part time: 6,272 hours, 6,914 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP POWER CAUTION LIGHT CAME ON DURING APPROACH. RESET CIRCUIT BREAKER L-7 ACCORDING TO CHECKLIST. FLAPS OPERATED NORMALLY AND CAUTION LIGHT REMAINED OUT. COMPLIED WITH  LS-27-002A. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
